MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The intellanav mifi open-irrigated catheter was evaluated by boston scientific.Laboratory analysis of returned product revealed that the device has the shaft partially cut/exposed and also present an electrical open in r1 and tracking issues in the rhtyhmia system, consequently confirming the reported clinical observation of tracking/accuracy issues.Analysis of returned product revealed that the device has the shaft partially cutted/exposed and also present an electrical open in r1 and tracking issues in the rhtyhmia system, it may be related with some other factors such as; handling of the device, the technique used by the physician and normal procedural difficulties encountered during the procedure that could have possibly affected the device performance and its integrity.
 
Event or Problem Description
The complaint is reportable upon investigation results; it was reported that during a radiofrequency ablation to treat an atrial tachycardia on the left atrium, an intellanav mifi open-irrigated catheter was selected for use.The catheter shook severely as soon as it discharged.It was further reported that the "shook issue" was a tracking/accuracy problem.No patient complications occurred.Device was returned to boston scientific for laboratory analysis.Upon device analysis, device was found to have the shaft partially cutted/exposed.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19332915
Report Number2124215-2024-29744
Device Sequence Number17846560
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2024
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0030584123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight71 KG